# SDR 07FDEA03586

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 47,463 hours, 28,760 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 83216
- Part serial: H5494H
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

CALLED BACK BY RAMP.  MX NOTICED HYD LEAK/PUDDLE ON GND AFTER WE TOOK OFF.  REPLACED NR 3 BRAKE SHUTTLE VALVE PER B727 AMM 32-41-051-4.  LK CKS GOOD.
